# SDR ASAA2015102713543

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,008 hours, 10,586 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ECONOMIC FAULT CODE 73-31372 GENERATED ON FLT 2 ONLY OF LAST 10 FLTS. UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ON DEFERRAL.
